# SDR AUS20031153

- Difficulty date: November 15, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE REAR SUMP OIL PRESSURE LINE B-NUT LOOSE.  LOOSE UNION IS LOCATED AT 6 O'CLOCK POSITION JUST OB OF THE ENGINE LUBRICATION UNIT.
